An Algebraic Representation of Frequent Market Baskets and Association Rules

Demetrovics, János and Hua, Nam Son and Gubán, Ákos (2011) An Algebraic Representation of Frequent Market Baskets and Association Rules. CYBERNETICS AND INFORMATION TECHNOLOGIES, 11 (2). pp. 24-31.

[img]
Preview
Text
Demetrovics_24_1706657_ny.pdf

Download (132kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Sep 2014 19:07
Last Modified: 16 Feb 2016 19:38
URI: http://eprints.sztaki.hu/id/eprint/7995

Update Item Update Item